Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Constant nausea, no vomitting, dull headache, backpain, hot and cold flashes, fever. What could it be?

Hi, I am a 38-year-old woman. I ve had constant nausea for the last four days now, with no vomiting. I have to take an antibiotic for chronic UTIs, and have been taking that medicine, but in addition to the nausea, I have a dull headache and some back pain , as well. I work in a school where the flu and viruses have taken a toll, but don t seem to be seeing those signs. I have had some hot and cold flashes, and did experience a fever also. What could the problem be?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,  
Pediatrician 's  Response

Thanks for writing to health care magic.

There could be several causes for the problems you described. For example it could be that viral infection that was going on. Those medications could cause some gastritis and may be responsible for that nausea you are having. It is very difficult to comment without any investigations or physical examination.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor